Cookies?
Library Header Image
LSE Research Online LSE Library Services

Simulation of multivariate normal rectangle probabilities and their derivatives theoretical and computational results

Hajivassiliou, Vassilis and McFadden, Daniel and Ruud, Paul (1996) Simulation of multivariate normal rectangle probabilities and their derivatives theoretical and computational results. Journal of Econometrics, 72 (1-2). pp. 85-134. ISSN 0304-4076

Full text not available from this repository.
Identification Number: 10.1016/0304-4076(94)01716-6
Item Type: Article
Official URL: http://www.sciencedirect.com/science/journal/03044...
Additional Information: © 1996 Elsevier Science
Subjects: H Social Sciences > HB Economic Theory
Sets: Collections > Economists Online
Departments > Economics
Research centres and groups > Suntory and Toyota International Centres for Economics and Related Disciplines (STICERD)
Date Deposited: 27 Mar 2008 16:21
Last Modified: 01 Oct 2010 08:51
URI: http://eprints.lse.ac.uk/id/eprint/3920

Actions (login required)

View Item View Item